A class of analytic pairs of conjugate functions in dimension three - Archive ouverte HAL Access content directly
Journal Articles Advances in Geometry Year : 2019

A class of analytic pairs of conjugate functions in dimension three

, (1)
1

Abstract

We exploit an ansatz in order to construct power series expansions for pairs of conjugate functions defined on domains of Euclidean 3-space. Convergence properties of the resulting series arc investigated. Entire solutions which are not harmonic are found as well as a 2-parameter family of examples which contains the Hopf map.

Dates and versions

hal-03233957 , version 1 (25-05-2021)

Identifiers

Cite

P. Baird, E. Ghandour. A class of analytic pairs of conjugate functions in dimension three. Advances in Geometry, 2019, 19 (3), pp.421-432. ⟨10.1515/advgeom-2018-0034⟩. ⟨hal-03233957⟩
9 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More